MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND1040
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
 
Event or Problem Description
It was reported that during an intervention of a patient experiencing clots, dissection and calcification in the carotid, the physician decided to use a cnd1040.The physician was able to advance into the lesion, but during deployment, resistance was experienced, and the stent did not deploy.The physician decided not to continue applying force into the delivery system and proceeded to remove the catheter/stent.The physician finished the procedure with a competitor stent.No harm to the patient reported.After the procedure, the physician tried to deploy the stent in a flat table.Stent deployed.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.Supplemental follow up report.A root cause investigation was conducted for this event.The device was not returned for analysis.An internal lot record review was performed.A root cause for the non-deployed stent could not be found and either it was not confirmed that there was a problem with the device, or it was confirmed that there was no problem with the device fda code 67.
 
Event or Problem Description

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS  6744832
MDR Report Key23466394
Report Number3032814119-2025-00021
Device Sequence Number10088964
Product Code NIM
UDI-Device Identifier07290120281981
UDI-Public(01)07290120281981(11)250210(17)260531
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
Report Date (Section F) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCND1040
Device Catalogue NumberCND1040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/09/2025
Event Location Hospital
Date Report to Manufacturer10/09/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown